Derivation of arithmetical functions under the Dirichlet convolution

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)1257-1264
    JournalInternational Journal of Number Theory
    Volume14
    Issue number5
    DOIs
    Publication statusPublished - 2018
    Publication typeA1 Journal article-refereed

    Keywords

    • Arithmetical function of several variables
    • Dirichlet convolution
    • derivation
    • firmly multiplicative function
    • multiplicative function

    Publication forum classification

    • Publication forum level 1

    Cite this